# SDR 9JLA2022092032504

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N624MY
- Make and model: Bombdr CL6002D15
- Aircraft serial: 5958
- Aircraft time: 2,485 hours, 1,567 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 8220179205
- Part serial: 41GHGV
- Condition: Faulted
- Location: Engine Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

THE FLIGHT CREW REPORTED THAT AT 1 + 30 MINUTES IN FLIGHT, FL310 THE RIGHT ENGINE FAN VIB WENT TO 4.0. THE CREW OBSERVED THE RIGHT FAN VIB RUN FROM 4.0 TO .3 THEN  OSCILLATED 4.0 TO VARIOUS NUMBER. THE OSCILLATIONS LASTED 2-4 MINUTES UPON LANDING, THE RIGHT FAN VIB READ .1. THEY STATED NO ACTUAL ENGINE VIBRATIONS FELT IN FLIGHT. OPERATIONS WERE CONTINUED UNDER MEL 77-30-1. DURING THE MAINTENANCE EVENT THE MAINTENANCE BASE TROUBLESHOT AND DETERMINED THE ENGINE VIBRATION MONITORING SIGNAL CONDITION WAS AT FAULT. A REPAIRED UNIT WAS INSTALLED, OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
